# SDR DALA2022050103043

- Difficulty date: April 29, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 48,407 hours, 34,122 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTUBERANCE PROVOKED BY CORROSION ON EXTERNAL FUSELAGE SKIN STA 650-655 BTW LONG 28LH TO 29LH. SUMMARY OF NRC 00226: LEVEL CORROSION 2, EXTERNAL FUSELAGE SKIN STA 650-655 BTW LONG 28LH TO 29LH WAS REPAIRED PER PRI 598923-14 REV. 2 AND ER/A 598923-14 SECTION I PERMANENT REPAIR, REV ORIGINAL. PERFORM A GENERAL VISUAL INSPECTION PER NDTSPM PART 9, 09-00-06 TO ENSURE NO ADDITIONAL DAMAGE EXISTS. ACCOMPLISH SECTION II: REPETITIVE GENERAL VISUAL INSPECTION AT 8,000 CYCLES FROM 27 APRIL, 2022 AND THEN REPETITIVELY AT EVERY 8,000 CYCLES PER ERA 598923-14 REV ORIGINAL SECTION II. ASSOCIATED ER/A 00-598923 ADDED FOR AC 9586. PLEASE CHANGE TO LEVEL CORROSION 2 EXTERNAL FUSELAGE SKIN STA 650-655 BTW LOIN G 28LH TT 29LH WAS REPAIRED PER PRI 598923-14V REV 2 AND ERA 598923-14 SECTION 1 PERMANENT REPAIR. (LP #2216170)
